# SDR SWAA2022020843603

- Difficulty date: January 25, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 20,651 hours, 8,828 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 551FB; SUPPORT BRACKET ON FWD END IS BROKEN. / REMOVED DAMAGED BRACKET INSTALLED NEW BRACKET AS REQUIRED ALL WORK COMPLETE PANEL 551FB I.A.W. SRM 51-40-02-0G-0
